MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET HS/ET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility by phone to obtain the incident form, photos, and more information.No incident form or photos were required as no actual injury occurred.A lumenis service engineer visited the site and upon arrival found no errors at startup.Performed troubleshooting and found a loose connection on hs handpiece to head connector causing communication errors.Ce also found burnt spot on hs heat output.Replaced hs handpiece, performed calibration, and tested energy output.Works well per specifications and ready for use.The service engineer is on vacation after the 30 days reporting time, therefore there is no clear answer whether the hs failure was connected to the safety issue which in the end resulted without an actual injury.No incident forms were required as no patient injury occurred.Based on the information received to date the adverse event resulted without an injury.Nevertheless, the service engineer found some defects with the hs handpiece which might potentially cause an injury.Due to the lack of information if the hs defect is related to the risk of injury lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.The company is reporting the event in an abundance of caution.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burn marks following treatment with a lightsheer duet device.Reported that while using the hs handpiece a hole was made to the side of the tip and that message appeared regarding the handpiece not being connected/recognized.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key10923255
Report Number3004135191-2020-00083
Device Sequence Number14517662
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLIGHTSHEER DUET HS/ET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1